Drugs

Discussion in 'General Sex Discussion' started by Essene, Aug 9, 2011.

Thread Status:
Not open for further replies.
  1. Essene

    Gold Member

    Joined:
    Aug 2, 2011
    Messages:
    1,384
    Likes Received:
    75
    Gender:
    Male
    When I write "[d]rugs" as my title, I don't mean illicit drugs.


    The oddest animal-esquefeeling consumes me when I take an antihistamine especially diphanhydramin Hcl. By "animal-esque" I refer to a heightened libido driving me toward conquest. Most anything feels better and send me over the edge beckoning for a swift release. I didn't discover this until one day my allergies were going hay wire. I ingested three 25MG tablets and was in libidinal heaven. heaven.

    I know that for some, alcohol does this for them. I am sure that there are many others drugs that yield a similar reaction to Diph Hcl. What, if any, are yours? If the nature of this post and question are too ambiguous- what drug, incidentally, sets your groin aflame?

    I am unsure of the ToS rules regarding drug talk here. I'm hoping we all steer clear of the worse ones.
     
    #1 Essene, Aug 9, 2011
    Last edited: Aug 9, 2011
  2. Hot Wheels

    Gold Member

    Joined:
    Sep 12, 2006
    Messages:
    3,415
    Likes Received:
    37
    Gender:
    Male
    Location:
    Sydney,Australia
    Touchy subject to be honest.....wether it's illicit, prescription or so-called "natural" substances.....we've had other threads relating to this sort of stuff before and it always seems to degenerate into bunfight with those who don't know where to "draw the line".....
    With all due respect Essene, I'd say were better off closing this thread now and avoid future possible drama.
     
Thread Status:
Not open for further replies.